# SDR FDEA201905151075

- Difficulty date: May 15, 2019
- Submitted: May 15, 2019
- Operation: Air carrier
- Aircraft: N927FD
- Make and model: Boeing 757204
- Aircraft serial: 27220
- Aircraft time: 69,429 hours, 26,204 cycles
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Part number: 60683218
- Part serial: 741960
- Condition: Malfunctioned
- Location: Cabin Pressure
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

OUT FLOW VALVE FAILS TO OPEN ON MANUAL MODE OUTFLOW VALVE PN = 606832-18 SN = 74-1960. REPLACED OUTFLOW VALVE IAW AMM 21-31-03  OUTFLOW VALVE PN ON =  606832-14 SN ON = 24-502 BN ON = 92705156G8 TAG ON = 5156G8.
